Viscosity approximation method for solving variational inequality problem in real Banach spaces

Authors

  • Godwin Ugwunnadi University of Eswatini

DOI:

https://doi.org/10.52737/18291163-2021.13.3-1-20

Keywords:

Fixed Point, Hierarchical Fixed Point Problems, Strongly Accretive Mapping, Lipschitzian Mapping, Nonexpansive Mapping

Abstract

In this paper, we study the implicit and inertial-type viscosity approximation method for approximating a solution to the hierarchical variational inequality problem. Under some mild conditions on the parameters, we prove that the sequence generated by the proposed methods converges strongly to a solution of the above-mentioned problem in $q$-uniformly smooth Banach spaces. The results obtained in this paper generalize and improve many recent results in this direction.

 

References

H. A. Abass, C. Izuchukwu, O. T. Mewomo, and Q. L. Dong, Strong convergence of an inertial forward-backward splitting method for accretive operators in real Banach space, Fixed Point Theory, 21 (2020), no. 2, pp. 397-412. https://doi.org/10.24193/fpt-ro.2020.2.28

F. Alvarez, Weak convergence of a relaxed and inertial hybrid projection-proximal point algorithm for maximal monotone operators in Hilbert space, SIAM J. Optim., 14 (2004), pp. 773-782. https://doi.org/10.1137/S1052623403427859

F. Alvarez and H. Attouch, An inertial proximal method for maximal monotone operators via discretization of a nonlinear oscillator with damping, Set-Valued Anal., 9 (2001), pp. 3-11.

M. Beheshti and M. Azhini, Generalized viscosity approximation methods of Ishikawa type for nonexpansive mappings in Hilbert spaces, Armen. J. Math., 10 (2018), no. 1, pp. 1-14.

R. I. Bot and E. R. Csetnek, A hybrid proximal-extragradient algorithm with inertial effects, Numer. Funct. Anal. Optim., 36 (2015), pp. 951-963.

R. I. Bot and E. R. Csetnek, An inertial Tseng's type proximal algorithm for nonsmooth and nonconvex optimization problems, J. Optim. Theory Appl., 171 (2016), pp. 600-616. https://doi.org/10.1007/s10957-015-0730-z

W. L. Bynum, Normal structure coefficients for Banach spaces, Pacific J. Math., 86 (1980), pp. 427-436. http://dx.doi.org/10.2140/pjm.1980.86.427

L.-C. Ceng, Q. H. Ansari, and J.-C. Yao, Some iterative methods for finding fixed points and for solving constrained convex minimization problems, Nonlinear Analysis, 74 (2011), no. 16, pp. 5286-5302. https://doi.org/10.1016/j.na.2011.05.005

L.-C. Ceng, A. Petrusel, J.-C. Yao, and Y. Yao, Hybrid viscosity extragradient method for systems of variational inequalities, fixed points of nonexpansive mappings, zero points of accretive operators in Banach spaces, Fixed Point Theory, 19 (2018), no. 2, pp. 487-502. https://doi.org/10.24193/fpt-ro.2018.2.39

S. Y. Cho, X. Qin, J. -C. Yao, and Y. Yao, Viscosity approximation splitting methods for monotone and nonexpansive operators in Hilbert spaces, J.Nonlinear Convex Anal., 19 (2018), pp. 251-264.

C. E. Chidume, Geometric properties of Banach spaces and nonlinear iterations, Springer Verlag Series: Lecture Notes in Mathematics Vol. 1965 (2009), XVII, 326pp. https://doi.org/10.1007/978-1-84882-190-3

C. E. Chidume, J. Li, and A. Udomene, Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings, Proc. Amer. Math. Soc., 133 (2005), no. 2, pp. 473-480. https://doi.org/10.1090/s0002-9939-04-07538-0

X. Liu, Z. Chen, and Y. Xiao, General viscosity approximation methods for quasi-nonexpansive mappings with application, J. Inequal. Appl., 2019 (2019), Article number 71. https://doi.org/10.1186/s13660-019-2012-z

T. C. Lim, Characterization of normal structure, Proc. Amer. Math. Soc., 43 (1974), pp. 313-319.

T. C. Lim and H. K. Xu, Fixed point theorems for asymptotically nonexpansive mappings, Nonlinear Anal., 22 (1994), pp. 1345-1355. https://doi.org/10.1016/0362-546X(94)90116-3

J. S. Jung, Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces, J. Math. Anal. Appl., 302 (2005), no. 2, pp. 509-520. https://doi.org/10.1016/j.jmaa.2004.08.022

G. Marino, B. Scardamaglia, and R. Zaccone, A general viscosity explicit midpoint rule for quasi-nonexpansive mappings, J.Nonlinear Convex Anal., 1 (2017), pp. 137-148.

G. Marino and H. K. Xu, A general iterative method for nonexpansive mappings in Hilbert spaces, J. Math. Anal. Appl., 318 (2006), no. 1, pp. 43-52. https://doi.org/10.1016/j.jmaa.2005.05.028

A. Moudafi, Viscosity approximation methods for fixed-point problems, J. Math. Anal. Appl., 241 (2000), no. 1, pp. 46-55.

A. Moudafi and P. E. Mainge, Towards viscosity approximations of hierarchical fixed-point problems, Fixed Point Theory Appl., 2006 (2006), Article ID 95453. https://doi.org/10.1155/fpta/2006/95453

B. T. Polyak, Some methods of speeding up the convergence of iteration methods, U.S.S.R. Comput. Math. Math. Phys., 4 (1964), no. 5, pp. 1-17.

G. Marino, A. Rugiano, and D. R. Sahu, Strong convergence for a general explicit convex combination method for nonexpansive mappings and equilibrium points, J. Nonlinear Convex Anal., 18 (2017), pp. 1953-1966.

S. Reich, D. V. Thong, Q. L. Dong, and X.-H. Li, New algorithm and convergence theorems for solving variational inequalities with non Lipschitz mappings, Numerical Algorithm, (2020), pp. 1-23.

G. Stampacchi, Formes bilineaires coercivites sur les ensembles convexes, C. R. Acad. Sciences, Paris, 258 (1964), pp. 4413-4416.

B. Tan and S. Li, Strong Convergence of inertial Mann algorithm for solving hierarchical fixed point problems, J. Nonlinear Var. Anal., 4 (2020), no. 3. pp. 337-355. https://doi.org/10.23952/jnva.4.2020.3.02

M. Tian, A general iterative algorithm for nonexpansive mappings in Hilbert spaces, Nonliear Anal., 73 (2010), no. 3, pp. 689-694. https://doi.org/10.1016/j.na.2010.03.058

M. Tian and B.-N. Jiang, Weak convergence theorem for zero points of inverse strongly monotone mapping and fixed points of nonexpansive mapping in Hilbert space, Optimization, 66 (2017), pp. 1689-1698. https://doi.org/10.1080/02331934.2017.1359591

Y. Wang and W. Xu, Strong convergence of a modified iterative algorithm for hierarchical fixed point problems and variational inequalities, Fixed Point Theory Apppl., 2013 (2013), Article number: 121. https://doi.org/10.1186/1687-1812-2013-121

H. K. Xu, Viscosity approximation methods for nonexpansive mapping, J. Math. Anal. Appl., 298 (2004), no. 1, pp. 279-291.

H. K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc. 66 (2002), no. 2, pp. 240-256.

H. K. Xu, Inequality in Banach spaces with applications, Nonlinear Anal., 16 (1991), no. 12, pp. 1127-1138.

Z. B. Xu and G. F. Roach, Characteristic inequalities of uniformly smooth Banach spaces, J. Math. Anal. Appl., 157 (1991), no. 1, pp. 189-210. https://doi.org/10.1016/0022-247X(91)90144-O

I. Yamada, The hybrid steepest descent for the variational inequality problems over the intersection of fixed points sets of nonexpansive mapping, in: D. Butnariu, Y.Censor, S.Reich, (Eds.), Inherently Parallel Algorithms in Feasibility and Optimization and Their Application, Elservier, New York, 2001, pp. 473-504. https://doi.org/10.1016/S1570-579X(01)80028-8

Y. Yao, X. Qin, and J.-C. Yao, Projection methods for firmly type nonexpansive operators, J. Nonlinear Convex Anal., 19 (2018), pp. 407-415.

Y. -H. Yao, Y.-C. Liou, and J.-C. Yao, Iterative algorithms for the split variational inequality and fixed point problems under nonlinear transformations, J. Nonlinear Sci. Appl., 10 (2017), pp. 843-854. http://dx.doi.org/10.22436/jnsa.010.02.43

Z. Zhu, Z. Zhou, Y.-C. Liou, Y. Yao, and Y. Xing, A globally convergent method for computing the fixed point of self-mapping on general non convex set, J. Nonlinear Convex Anal., 18 (2017), pp. 1067-1078.

Downloads

Published

2021-07-15

How to Cite

Ugwunnadi, G. (2021). Viscosity approximation method for solving variational inequality problem in real Banach spaces. Armenian Journal of Mathematics, 13(3), 1–20. https://doi.org/10.52737/18291163-2021.13.3-1-20